# SDR IPXA2017052317463

- Difficulty date: May 15, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,392 hours, 15,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750506
- Condition: Cracked
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, THE RIGID CARGO BARRIER FLOOR FITTING NR 10 IS CRACKED.  REMOVED AND REPLACED THE CARGO BARRIER FLOOR FITTING IAW EO MD11-2520-58701-D.
